Dvn Forte 80 mg/500 mg Tablet
- Manufacturer : Overseas Healthcare Pvt. Ltd.
- Composition : Drotaverine 80mg, Paracetamol 500mg
- Generally Prescribed For : Menstrual Pain, Abdominal Pain
- Estimated Price : ₹90.50 For 10 Tablets Strip
BUY FROM THESE SELLERS
Uses of Dvn Forte 80 mg/500 mg TabletDvn Forte 80 mg/500 mg Tablet is used for the treatment or prevention of the following disease(s):
Menstrual Pain, Abdominal Pain
Side effects of Dvn Forte 80 mg/500 mg TabletThe most common side effects of Dvn Forte 80 mg/500 mg Tablet are - Headache, Vomiting, Constipation, Fainting, Nausea, Decreased Blood Pressure, Sense of Warmth In the Face, Neck and Trunk, Ears
These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.
Precautions while using Dvn Forte 80 mg/500 mg TabletDo not use Dvn Forte 80 mg/500 mg Tablet if you are allergic to - Drotaverine, Paracetamol
If you have heart disease, liver or kidney disease, drug or alcohol addiction, consult your doctor before using Dvn Forte 80 mg/500 mg Tablet.
If you are allergic to any medicine or food, consult your doctor before using this medicine.
Use this medicine under the supervision of your doctor.
To avoid an adverse reaction, consult your doctor if you are already taking other medicines.
How Dvn Forte 80 mg/500 mg Tablet worksDvn Forte 80 mg/500 mg Tablet contains - Drotaverine, Paracetamol
Drotaverine is an effective medicine to treat spasm or twitches of the smooth muscles in the stomach and heart.
Paracetamol thought to produce analgesia by inhibiting prostaglandin and other substances that sensitize pain receptors. Drug may relieve fever through central action in the hypothalamic heat-regulating center.
Dosage of Dvn Forte 80 mg/500 mg TabletThe dosage of Dvn Forte 80 mg/500 mg Tablet depends on many factors such as the patient age, health, medical condition or history of the patient and many other conditions.
Please use this medicine as prescribed by your doctor.
Overdose of Dvn Forte 80 mg/500 mg TabletIf you forget to take a dose of Dvn Forte 80 mg/500 mg Tablet, do not take two doses at the same time, there is a risk of overdose.
If you notice any unusual reaction in your body after taking this medicine, contact your doctor immediately or call your local medical emergency number.
Precautions & Warnings